# SDR SWAA2013050115403

- Difficulty date: April 22, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 35,980 hours, 20,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SKIN CRACKED AT ROD END FITTING FASTENERS.  REPAIRED SKIN IAW SRM.
